# SDR FDEA201412124109

- Difficulty date: December 12, 2014
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31416
- Condition: Corroded
- Location: Bs 1790-1795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE, AFTER APU INLET CLEAN UP FOUND CORROSION ON THE NUTPLATE ANGLE BS 1790 - 1795 AT STRINGER 3.  CORROSION REMOVED AND FOUND OUT OF LIMIT IAW SRM 53-80-08 FIG 101 DETAIL IV REV 113. CORRODED ANGLE REMOVED AND A NEW ANGLE FABRICATED IAW DWG 148N3141 SHT 1 REV B AND INSTALLED DWG 148N3105 SHT 1 REV C.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
